MathSciNet Relay Station
MathSciNet bibliographic data
MR2182075 35Q30 (35D05 76B03)
Hmidi, Taoufik; Keraani, Sahbi Existence globale pour le système d'Euler incompressible 2-D dans $B^1_{\infty,1}$. (French) [Global existence for the two-dimensional incompressible Euler system in $B^1_{\infty,1}$] C. R. Math. Acad. Sci. Paris 341 (2005), no. 11, 655–658.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement